Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 200, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 25, 2007, 7:36 AM CDT for Young County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 25, 2007, 7:36 AM CDT (12:36 UTC)
- Expired
- Jun 25, 2007, 10:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Young County, TX
The radar
The Dyess AFB radar (KDYX), 89 km from the middle of the area, began a volume at 12:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:40 AM CDT | FLASH FLOOD | 6 S Graham, TX | FM 209 SOUTH OF GRAHAM IS FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 375 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 251238 FFWFWD TXC503-251500- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 736 AM CDT MON JUN 25 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... YOUNG COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 1000 AM CDT * AT 727 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING ON FM 209 SOUTH OF GRAHAM...FROM SLOW NORTHWARD MOVING THUNDERSTORMS OVER THE WARNED AREA. THESE THUNDERSTORMS WERE PRODUCING RAINFALL TO BETWEEN 1 AND 2 INCHES PER HOUR...AND WILL BE AFFECTING THE GRAHAM...NEWCASTLE AND OLNEY AREAS THROUGH MID MORNING. LOCALIZED RAINFALL TOTALS BETWEEN TWO AND THREE INCHES CAN BE EXPECTED WITH THESE THUNDERSTORMS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OLNEY...NEWCASTLE AND GRAHAM KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD WATERS LAT...LON 3299 9892 3300 9841 3337 9845 3337 9889 $$ 05/
1 follow-up statement
000
WGUS74 KFWD 251356
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
854 AM CDT MON JUN 25 2007
TXC503-251500-
YOUNG TX-
854 AM CDT MON JUN 25 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
YOUNG COUNTY...
AT 854 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SLOW MOVING SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINS
ACROSS YOUNG COUNTY. THE HEAVIEST RAINS WERE LOCATED 9 MILES
SOUTHEAST OF OLNEY...MOVING NORTH AT 10 MPH.
THE HEAVIEST RAINS WILL AFFECT...
OLNEY THROUGH BY 930 AM CDT...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3304 9894 3300 9843 3339 9842 3339 9895
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 6:36 AM CDT, 1 hour earlier.
Area forecast discussion, Jun 25, 6:36 AM CDT, 1 hour before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 636 AM CDT MON JUN 25 2007 .AVIATION... /12Z TAF PERIOD/ MVFR CIGS ARE GRADUALLY MOVING INTO THE TAF SITES THIS MORNING. EXPECT BKN CIGS AROUND 1500FT. AN AREA OF RAIN CURRENTLY BETWEEN WACO AND WAXAHACHIE WILL CONTINUE TO MOVE NORTHEAST AND MAY AFFECT DAL AFTER 13Z. THEREFORE...WILL CARRY -RA AT DAL AND VCSH AT ALL OTHER METROPLEX SITES. THIS AREA OF PRECIPITATION IS ALSO BEGINNING TO SHOW CG LIGHTNING...AND WILL NEED TO BE MONITORED FOR POSSIBLE AWW. SHOWERS ARE EXITING THE ACT TERMINAL...BUT ADDITIONAL SHOWERS WILL MOVE IN FROM THE SOUTH THIS MORNING. THERE WILL LIKELY BE A BREAK IN THE PRECIP AFTER 15Z BEFORE SHOWERS AND T-STORMS REDEVELOP. AT THIS TIME...BEST TIMING PLACES T-STORMS NEAR AND/OR OVER THE AIRPORTS AFTER 20Z. CURRENT ANALYSIS SUGGESTS THE AFTERNOON PRECIP WILL WANE SHORTLY AFTER SUNSET BEFORE SHOWERS AND STRATUS DEVELOPS AFTER MIDNIGHT. WILL GO WITH RAIN AND MVFR CIGS AFTER 09Z. SCHULTZ && .PREV DISCUSSION... /ISSUED 407 AM CDT MON JUN 25 2007/ UPDATE... NEW FFA (FLASH FLOOD WATCH) ISSUED FOR THE WRN 1/2 OF N TX. PLEASE REFER TO ADVISORY LINE AT THE END OF THIS PRODUCT AND FTWFFAFWD FOR DETAILS OF THE FLASH FLOOD WATCH. PREV DISCUSSION... /ISSUED 318 AM CDT MON JUN 25 2007/ DISCUSSION... VERY DIFFICULT FCST INDEED THIS MORNING...AS YET MORE ROUNDS OF SHOWERS /STORMS...SOME WITH VERY HEAVY RAIN WILL BE POSSIBLE THROUGH AT LEAST MID WEEK OR THURSDAY MORNING. CUT-OFF...NEAR WARM-CORE MID LVL LOW IS SOMEWHERE BETWEEN ABILENE AND MINERAL WELLS RIGHT NOW...TRAPPED UNDER REX-BLOCK RIDGE TO THE NORTH AND WEST OVER THE SRN ROCKIES INTO THE CENTRAL PLAINS. THIS SYSTEM IS INDICATIVE OF SEVERAL SYSTEMS N TX HAS SEEN OVER THE PAST MONTH OR TWO. TEMPS ALOFT AROUND 20 KFT ACTUALLY WARMER IN RELATION TO AREAS UNDER THE UPPER RIDGE. SREF ENSEMBLE MEANS INDICATE DECENT AGREEMENT AND LITTLE DEVIATION AT THE SFC AND ALOFT... THOUGH LARGE SPREADS ON QPF ARE NOTED UP TO 1/3 OF AN INCH. PER PREVIOUS PERFORMANCES OF MODELS ON SIMILAR SYSTEMS AND NATURE OF SYSTEM...HAVE ADJUSTED HIGHEST POPS AND BEST BET FOR WIDESPREAD HEAVIER RAINFALL ALONG AND WEST OF A SHERMAN...DALLAS...WACO...TEMPLE LINE THROUGH TUES MORNING. WELL LIKELY ISSUE A FLASH FLOOD WATCH (FFA) ACROSS THESE WRN AREAS THROUGH TUES MORNING. UPDATED DISCUSSION/FCSTS TO BE ISSUED BY 430 AM. AFTERWARD(TUES THRU WED AFTN)...JUST ABOUT ANYWHERE MAY SEE BOUTS OF VERY HEAVY RAINFALL AS +2.00 PWATS SURGE NWD FROM THE WRN GULF OF MEXICO AND OVER THE MAJORITY OF N TX. WEAK...NOCTURNAL LLJ(S) DEVELOPING LATE NIGHT/MORNING HOURS. WILL TEND TO TREND EVENINGS TO JUST SCATTERED POTENTIAL WITH LOSS OF HEATING...WITH TRENDS OF BETTER LIFT AND WIDESPREAD RAINFALL FOCUS WITHIN AND JUST EAST OF THE CUT-OFF UPPER LOW...AS IT DRIFTS NEWD OVER RED RIVER VALLEY/SRN OK THROUGH MID WEEK. EXPECT FUTURE EXTENSIONS AND ISSUANCE(S) OF FLOOD WATCHES THROUGH THIS TIME FRAME. BY WED NIGHT...UPPER LOW WILL BE FLOATING AROUND SOMEWHERE TO THE N/NW OF N TX WITH A FRONTAL BOUNDARY STALLING OVER WRN OK/TX AREAS WITH POSSIBLE NOCTURNAL MCS(S). TOO MUCH UNCERTAINTY TO PINPOINT THIS...BUT WILL CARRY HIGHEST POPS OVER NW COUNTIES THROUGH WED NIGHT THROUGH FRI NIGHT. SYSTEM SHOULD FINALLY LIFT NE AWAY FROM AREA BY THIS COMING WEEKEND AND HELD SLIGHT CHANCE POPS WITH UNCERTAINTY. AS FOR TEMPS...WILL STAY NEAR MOS IN THE SHORT TERM...BUT GO A LITTLE BELOW ON EXTENDED HIGH TEMPS WITH WET GROUNDS...CLOUD COVER...AND TENDENCY OF MOS GUIDANCES TO RISE TO NEAR CLIMATOLOGY. MAY HAVE NOT TONED THEM DOWN ENOUGH...BUT FOR NOW WILL WAIT N SEE. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 86 73 83 72 84 / 60 60 80 60 60 WACO, TX 86 74 84 74 86 / 70 70 80 50 50 PARIS, TX 86 71 81 71 84 / 40 50 80 60 60 DENTON, TX 85 73 83 71 84 / 60 60 80 60 60 MCKINNEY, TX 85 72 82 71 84 / 50 50 80 60 60 DALLAS, TX 86 73 83 71 85 / 50 60 80 60 60 TERRELL, TX 86 73 82 73 85 / 40 50 80 60 60 CORSICANA, TX 85 72 84 72 85 / 50 50 80 50 50 TEMPLE, TX 85 71 84 73 86 / 70 70 80 50 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: TXZ091>093-100>104-115>120-129>134-141>145-156>159. && 99/99/99
Hazardous weather outlook, Jun 25, 4:18 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 418 AM CDT MON JUN 25 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260930- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 418 AM CDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY AND TONIGHT...WITH THE GREATEST CHANCES ALONG AND WEST OF INTERSTATE 35. HEAVY RAINFALL WITH THE POTENTIAL FOR FLASH FLOODING AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE OVERNIGHT HOURS ALONG AND WEST OF A LINE FROM SHERMAN TO ROCKWALL TO TEMPLE. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH TEXAS TUESDAY THROUGH SUNDAY. HEAVY RAINFALL RESULTING IN FLASH FLOODING WILL BE POSSIBLE THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOODING REPORTS. SCHULTZ
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 4:04 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 5 days |
| Jun 25, 10:32 AM CDT | Special Weather Statement | FWD | Fannin | 28 min |
| Jun 25, 4:39 PM CDT | Flash Flood Warning | FWD | Cooke | 4 hr |
| Jun 25, 5:20 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.